Results 1 to 4 of 4

Thread: Reducing medication symptoms

Threaded View

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Reducing medication symptoms

    Hey people!

    So I was diagnosed with Lupus Nephritis at 18 and i'm now 22.

    For me it is a very normal thing to go through a week or 2 of tapering symptoms while reducing prednisolone (prednisone) and that's not a problem at all, however I am now having similar feelings to the reduction of Cellcept (mycophenelate) just 3 days after lowering my cellcept intake. I get the idea that if you have a serious condition like lupus and reduce any drug that you have been on for years then feeling a bit "tapery" is to be expected (but i'm not sure if it happens to everyone) I'm not noticing any Lupus signs, but a lot of "tapery" type signs such as feeling dizzy, light headed, dreamlike and a bit irritable. Am I right in thinking this? It would be great to hear how others react to reducing different medications while having Lupus.

    Cheers everyone!

  2. The Following User Says Thank You to hating_that_pred For This Useful Post:

    tgal (02-18-2014)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •